On the continuity of Fourier multipliers on the homogeneous Sobolev spaces W ˙ 1 1 (R d )  [ Sur la continuité de multiplicateurs de Fourier sur les espaces de Sobolev homogènes W ˙ 1 1 (R d ) ]
Annales de l'Institut Fourier, Tome 66 (2016) no. 3, pp. 1247-1260.

Dans cet article, nous prouvons que chaque multiplicateur de Fourier sur l’espace homogène W ˙ 1 1 ( d ) de Sobolev est une fonction continue. Notre théorème est une généralisation du résultat de A. Bonami et S. Poornima sur les multiplicateurs de Fourier, qui sont des fonctions homogènes de degré zéro.

In this paper we prove that every Fourier multiplier on the homogeneous Sobolev space W ˙ 1 1 ( d ) is a continuous function. This theorem is a generalization of the result of A. Bonami and S. Poornima for Fourier multipliers, which are homogeneous functions of degree zero.

Reçu le : 2015-01-02
Révisé le : 2015-06-21
Accepté le : 2015-09-10
Publié le : 2016-12-14
DOI : https://doi.org/10.5802/aif.3036
Classification : 42B15,  43A22
Mots clés: multiplicateurs de Fourier, espaces de Sobolev, Produits de Riesz
@article{AIF_2016__66_3_1247_0,
     author = {Kazaniecki, Krystian and Wojciechowski, Micha\l },
     title = {On the continuity of Fourier multipliers on the homogeneous Sobolev spaces ${\dot{W}^1\_1(R^d)}$},
     journal = {Annales de l'Institut Fourier},
     pages = {1247--1260},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {3},
     year = {2016},
     doi = {10.5802/aif.3036},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2016__66_3_1247_0/}
}
Kazaniecki, Krystian; Wojciechowski, Michał. On the continuity of Fourier multipliers on the homogeneous Sobolev spaces ${\dot{W}^1_1(R^d)}$. Annales de l'Institut Fourier, Tome 66 (2016) no. 3, pp. 1247-1260. doi : 10.5802/aif.3036. https://aif.centre-mersenne.org/item/AIF_2016__66_3_1247_0/

[1] Bonami, A.; Poornima, S. Nonmultipliers of the Sobolev spaces W k,1 (R n ), J. Funct. Anal., Tome 71 (1987) no. 1, pp. 175-181 | Article

[2] Déchamps, Myriam Sous-espaces invariants de L p (G), G groupe abélien compact, Harmonic analysis (Publ. Math. Orsay 81) Tome 8, Univ. Paris XI, Orsay, 1981, Exp. No. 3, 15 pages

[3] Deny, J.; Lions, J. L. Les espaces du type de Beppo Levi, Ann. Inst. Fourier, Grenoble, Tome 5 (1953–54), p. 305-370 (1955)

[4] Kazaniecki, Krystian; Wojciechowski, Michał On the equivalence between the sets of the trigonometric polynomials (http://arxiv.org/abs/1502.05994)

[5] Kazaniecki, Krystian; Wojciechowski, Michał Ornstein’s non-inequality Riesz product aproach. (http://arxiv.org/abs/1406.7319)

[6] Latała, Rafał L 1 -norm of combinations of products of independent random variables, Israel J. Math., Tome 203 (2014) no. 1, pp. 295-308 | Article

[7] de Leeuw, Karel On L p multipliers, Ann. of Math. (2), Tome 81 (1965), pp. 364-379

[8] Meyer, Yves Endomorphismes des idéaux fermés de L 1 (G), classes de Hardy et séries de Fourier lacunaires, Ann. Sci. École Norm. Sup. (4), Tome 1 (1968), pp. 499-580

[9] Ornstein, Donald A non-equality for differential operators in the L 1 norm., Arch. Rational Mech. Anal., Tome 11 (1962), pp. 40-49

[10] Poornima, S. On the Sobolev spaces W k,1 (R n ), Harmonic analysis (Cortona, 1982) (Lecture Notes in Math.) Tome 992, Springer, Berlin, 1983, pp. 161-173 | Article

[11] Rudin, Walter Functional analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, Inc., New York, 1991, xviii+424 pages

[12] Stein, Elias M.; Weiss, Guido Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971, x+297 pages (Princeton Mathematical Series, No. 32)

[13] Wojciechowski, Michał On the strong type multiplier norms of rational functions in several variables, Illinois J. Math., Tome 42 (1998) no. 4, pp. 582-600 http://projecteuclid.org/euclid.ijm/1255985462